# SDR WVER2017070100001

- Difficulty date: July 1, 2017
- Submitted: July 1, 2017
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 18,085 hours, 16,799 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Pax Door
- Part time: 18,085 hours, 16,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE GOUGED ON AFT END FROM CONTACT WITH ROLL PIN.
